# SDR IPXA2023080933505

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,502 hours, 22,200 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *ATB* FLAP DISAGREE DEFERRED FLAP POSITION INDICATOR SYSTEM POSITION NEEDLES IAW MEL 27-08-2-1.  PLACARD INSTALLED
